Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Given Klacid and Clarintine, blacked out and collapsed with convulsions. Diagnosed Hashimoto Encephilopathy, given steroids. Suggest?

User rating for this question
Answered by

Ayurveda Specialist
Practicing since : 1984
Answered : 1309 Questions
Patient is given for 5days Klacid + Clarintine. At the end of the course patient blacked out & collapsed with convulsions. Unaware of the side effects if the patient is diagnosed for epilepsy/Hashimoto Encephilopathy. Drugged with steroids and anticonvulsants. How to overcome and negate the effects of the medication the patient had developed such as involuntary movement of the leg ( similar to myclonic jerks). Is there an antidote to cure such a condition. Otherwise the patient has no known history of epilepsy.
Posted Sun, 15 Sep 2013 in Ayurveda
Answered by Dr. Rajesh Lakhanpaul 9 hours later
Brief Answer:
trifla ghrit is recommended antidote to overdose

Detailed Answer:
The medicines used are antibiotics and anti allergic. Collapse and convulsions as side effect of medicine calls for emergency admission and use of anti allergic medicines steroids IV fluids and life saving drugs are pumped to save life. In such acute condition ayurveda may not render immediate results. In cases of epilepsy overdose passes out with advent of time.
In general to negate side effects of medicines ayurveda recommends shodhan, which means expulsion of the accumulated toxins. This is done by inducing vomits or by purgation. Use of ghee internally is largely recommended.Herbs like turmeric etc. are also used. To check involuntary movements of the legs there are herbs like, brahmi, vach, ajwain khurasani etc.
The history of the patient you are furnishing calls for proper investigation first and medication afterwards. This is to be ensured that the complications are due to medication or some underlying disease.
Trifla ghrit is the recommended antidote to the overdose of toxins
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor